# SDR PCSA20170927001

- Difficulty date: September 27, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,914 hours, 43,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,914 hours, 43,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 720 AND 780 HAVE CORROSION JUST FWD OF THE FORWARD WING SPAR.
